# SDR ASAA1179237

- Difficulty date: March 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 35,508 hours, 15,625 cycles
- Engine: Cfmint CFM567B242
- Engine time: 36,898 hours, 16,099 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 36,898 hours, 16,099 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT NR 1 ENGINE HAD A LOW PITCH RUMBLE LOUDER THAN NORMAL. ON T/O NR 1 ENGINE HAD LOUD BANGING COMPRESSOR STALLS ABORTED T/O AT ABOUT 40 KNOTS AIRCRAFT ON TAXI WAY REPORTED FIRE COMING OUT OF BACK OF NR 1 ENGINE.  COMPRESSOR STALLS BEGAN JUST PRIOR TO RED.  POWER SETTING OF ABOUT 85.  NO INLET OR EXHAUST DAMAGE NOTED EEC BITE PER FIM 73 00 801.  SHOWS NO RECENT FAULTS.  HAND TURN OF NR 1 ENGINE FAN BLADES NOTED INTERNAL DRAG.  PERFORMED ACTUATORS TEST PER AMM 71 00 00 700 807 DURING DRY MOTOR EXTREME VIBRATION NOTED FROM NR 1 ENGINE (NR 566116016).  REPLACED NR 1 ENGINE PER T/C 78471000 REF W/O 111441.  NO DEFECTS OR VIBRATIONS NOTED.
